| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: chemo neuropathy
Re: chemo neuropathy
[ Back to Messages
Posted by Leland
on August 08, 2000 at 15:15:06:
In Reply to: Re: chemo neuropathy posted by byron on May 11, 2000 at 23:24:36:
: : Would like some info on neuopathy caused by chemo drugs- any help would be greatly appreciated
: i too am searching for additional info on this topic; i know that once vinscristine is stopped the condition is supposed to improvbe with time; id dont see that happeninf here.
: i have just discovered there might be a link between chemo/radiation for prostate cancer and PN. If this is the case, I would like to chat with anyone who has the same problem/condition. Thanks, Leland
All times are GMT -7. The time now is 03:22 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!